International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 1, Pages 29-42

On conditions for the strong law of large numbers in general Banach spaces

Anna Kuczmaszewska1 and Dominik Szynal2

1Technical University of Lublin, Department of Applied Mathematics, Bernardyńska 13, Lublin 20-950, Poland
2Department of Mathematics, Maria Curie-Skłodowska University, Pl. M. Curie-Skłodowskiej 1, Lublin 20-031, Poland

Received 4 August 1998; Revised 26 March 1999

Copyright © 2000 Anna Kuczmaszewska and Dominik Szynal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give Chung-Teicher type conditions for the SLLN in general Banach spaces under the assumption that the weak law of large numbers holds. An example is provided showing that these conditions can hold when some earlier known conditions fail.